# SDR CA060504007

- Difficulty date: April 25, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 3,118 hours
- Engine: Ge CF34*
- System (JASC): 2760 · Drag Control System
- Part: Bracket
- Part number: 600913563
- Condition: Fractured
- Location: Transmitter
- Part time: 3,261 hours
- Component: Flight Spoiler
- Component part number: 600591321
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO A/C DEPARTURE, AND DURING A GROUND CHECK OF THE FLIGHT SPOILERS, THE LT SPOILER INDICATED IT WAS EXTENDED WHILE SURFACE WAS PHYSICALLY IN STOWED POSITION (AS COMMANDED BY SPOILER LEVER).  FLIGHT SPOILER POSITION TRANSMITTER WAS INSPECTED AND FOUND TO BE LOOSE.  MAINTENANCE SECURED TRANSMITTER, AND ITEM WAS DEFERRED IN ACCORDANCE WITH  MEL.  BRACKET WAS REPLACED UPON RETURN IN ACCORDANCE WITH AMM.  BRACKET WAS FOUND WITH FRACTURES IN TWO PLACES ON BORE OF PART.
